Improved parameters bounds for set-membership EIV problems

V. Cerone, D. Piga, D. Regruto

Research output: Contribution to journalArticleAcademicpeer-review

26 Citations (Scopus)

Abstract

In this paper, we consider the set-membership error-in-variables identification problem, that is the identification of linear dynamic systems when output and input measurements are corrupted by bounded noise. A new approach for the computation of parameters uncertainty intervals is presented. First, the problem is formulated in terms of nonconvex optimization. Then, a relaxation procedure is proposed to compute parameter bounds by means of semidefinite programming techniques. Finally, accuracy of the estimate and computational complexity of the proposed algorithm are discussed. Advantages of the proposed technique with respect to previously published ones are discussed both theoretically and by means of a simulated example. Copyright © 2010 John Wiley & Sons, Ltd.
Original languageEnglish
Pages (from-to)208-227
Number of pages20
JournalInternational Journal of Adaptive Control and Signal Processing
Volume25
Issue number3
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Improved parameters bounds for set-membership EIV problems'. Together they form a unique fingerprint.

Cite this